MathSciNet Relay Station
MathSciNet bibliographic data
MR3005012 60G52
Kuznetsov, A. On the density of the supremum of a stable process. Stochastic Process. Appl. 123 (2013), no. 3, 986–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement